advertisement
Question
Posted by: buddie | 2008-12-08

USN PEDRACUT

Hi, need some advice, i am a fit, healthy just turned young 60 yr old female, have just had all health checks and tests done all are good, except that i have always had genetic cholesterol and take the drug Crestor.
I do weight training 4-5 times per week each session with cardio for 1 1/2 hours, i also walk 1-2 hrs , run occasionally 40-60 mins, ride mountainbike about 4-5 times per month for approx 2 hours.

i recently gained about 4 kg around my middle which i know is the dangerous type fat for heart, and am really battling to loose the weight (gained on a long holiday and unable to exercise much)
my question is, can i take USN Pedracut to help me get rid this weight, is there a danger to my health if i take it for a short period just to loose that weight. I currently weigh 60kg and it should be 55-56kg.

any advice would be greatly appreciated as i feel very uncomfortable. thankyou.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Buddie
I am not in favour of using any of these products that can potentially have negative side-effect. Check the list of ingredients in this product and then click on 'Diet' at the top of this page and then on 'Weigh loss' and 'Diet Detective' to read articles on such products and their ingredients and the potential side-effects they can cause. I would recommend that you stick to your routine that has worked for you before and give your body time to lose this weight. With all the exercise you do you will lose this weight gain.
Keep up the good work
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement